Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014

Night Sweats And Atripla

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Atripla & Night Sweats

I have Recently started taking Atripla. This is the first HIV medication I am on. I had a count of 70 cd4 count and 13226 Viral load. I take Atripla at night before bed and for the last couple nights I have been waking up with night sweats is this...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
The efavirenz in Atripla commonly causes sleep/central nervous system disturbances during the night after taking evening doses. Sometimes sweating can accompany that side effect. Other medical problems including some AIDS-related conditions can... Read more »

Night sweats and insomnia

I have been taking Atripla for 6 months, with good response. My last blood work had me undetectable... Read more »

Night sweats

Hi, I was diagnosed with HIV about four months ago and started Atripla two weeks later. It seems to... Read more »
Articles
Henry J. Kaiser Family Foundation

Screening HIV-Positive Patients for TB in Resource-Poor Settings

The "[a]bsence of all of current cough, fever, night sweats, and weight loss can identify a subset of people living with HIV who have a very low probability of having TB disease," write the authors of a PLoS Medicine study that used individual... Read more »
The Body's "Ask the Experts" Forums

FAQs About Atripla (Efavirenz/Tenofovir/FTC)

Don't see your question? Ask it in our Choosing Your Meds forum or Managing Side Effects of HIV Treatment forum ! Choosing Atripla | Side Effects | When to Take Atripla Choosing Atripla How can I tell if Atripla is right for me? Can I... Read more »
TheBody.com

News & Views: A Good Night's Sleep; The Risk of Failure; Testing on Grindr; and More

HIV News & Views, November 7, 2013 - TheBody.com November 7, 2013 Top Stories at TheBody.com Read Past Newsletters Change/Update Subscription Hello Dearest Readers! I'm very excited to introduce you all... Read more »
TheBody.com

On Sleeping and Traveling While Taking Atripla

Stephen A. I started taking Atripla [efavirenz/tenofovir/FTC] about nine months ago, and the worst side effects for me are apparent when I am sleeping. My fiancĂ©e tells me I have an increased breathing rate, I sweat a lot, my limbs tend to... Read more »
Connect With Others

Hiv+ for 20yrs/No meds having night sweats/rash

Posted by ajpooboy, 5 Replies
I am a white male Nordic background and have never been sick.I have never been on Meds ever. Been Poz for 20+ yrs but now am having night sweats/day sweats and have developed a rash all over my body. Mt CD4 has always been around 600 and my VL... Read more »

Clear up the sweating/night sweats issue!!!

Posted by Anonymous, 2 Replies
I had what I consider "night sweats"....Approximately 10-12 days after "exposure". They lasted may 4 nights or so, haven't had trouble since. Woke up sweating at night, not DRENCHED...just kinda sticky sweaty on my shoulders, forehead and neck.

No... Read more »

Night sweats

Posted by Anonymous
Are hiv related night sweats all night long .Every night i go to sleep i wake up about an hour later sweating ,not soaked but my head and upper body is sweaty,then i turn my pillow over and stop sweating after about 30 minutes.Does this sound like... Read more »

Night Sweats

Posted by Anonymous, 2 Replies
Is a night sweat 2 months after exposure a symptom

Read more »